# SDR UALA2009072302174

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 52,678 hours, 19,036 cycles
- Engine: Iae V2527A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Part serial: 04B15210690005
- Condition: Overheated
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: F, A

## Discrepancy

OVEN OVERHEAT, FLT DIVERTED.  OVEN OVERHEAT LEAD CABIN CREW TO DISCHARGE HALON FIRE EXTINGUISHER INTO THE OVEN.  NO FLAMES WERE EVER OBSERVED AND ANY OVERHEAT WAS CONTAINED WITHIN THE OVEN.  FWD GALLEY HALON FIRE EXTINGUISHER WAS REPLACED.  REPLACED FWD OVEN.  OPS OKAY.
